# SDR 2020FA0000079

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Cockpit Pedestal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAVE EXPERIENCED MULTIPLE OCCURRENCES OF CRACKING IN THE CONTROL PEDESTAL STRUCTURE OF C208 AND C208B'S.  THE PARTS FROM THE C208 IPC 53-22-00 FIG 1 ARE: PANEL ASSY-LH 2613247-7, PANEL ASSY - RH 2613247-1, AND SUPPORT ASSY 2613010-11.  THE CRACKS OCCUR IN THE RADII WHERE THESE PARTS ATTACH TO THE BOTTOM OF THE INSTRUMENT PANEL.  THE FOLLOWING S/N AIRCRAFT HAD CRACKS FOUND DURING INSPECTION AND WERE REPAIRED.  208B0989, 208B0656, 208B0618, 20800162. TOTAL TIMES OF THESE AIRCRAFT WHEN CRACKS WERE NOTED RANGE FROM 3,680 TO 13,095 HOURS.  IN THE FIFTH AIRCRAFT, S/N 20800010, THE ENTIRE PEDESTAL BECAME DETACHED FROM THE INSTRUMENT PANEL AND MOVED UP TO AN INCH WHEN THE ENGINE CONTROLS WERE MOVED.  THE TOTAL TIME AT FAILURE WAS APPROXIMATELY 22,600 HOURS.
